# SDR C2XA06IA102

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 9,256 hours, 4,878 cycles
- Engine: Allsn AE3007A
- Engine time: 9,256 hours, 4,878 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bevel Gear
- Part number: 23061402
- Part serial: CAE312383
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,256 hours, 4,878 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3283, THE CREW REPORTED SMOKE IN THE COCKPIT FOLLOWED BY AN UNCOMMANDED IN FLIGHT SHUTDOWN OF THE NUMBER ONE ENGINE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
